# SDR A6WA201744899

- Difficulty date: March 26, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,039 hours, 29,975 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Rt Eng Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EXHAUST NOZZLE FAIRING STIFFENER IS CRACKED.
